MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: no date provided, used the first date in the month of the aware date.
 
Event or Problem Description
It was reported that the tip detached and remains in the patient.A imager ii angiographic catheter was selected for use.During the procedure, the tip of the device broke and remains in the lesion.The patient's status was stable.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the tip detached and remains in the patient.A imager ii angiographic catheter was selected for use.During the procedure, the tip of the device broke and remains in the lesion.The patient's status was stable.It was further reported intervention occurred to remove the device component and the patient was stable after intervention.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9503426
Report Number2134265-2019-15996
Device Sequence Number13750411
Product Code DQO
UDI-Device Identifier08714729354963
UDI-Public08714729354963
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2020
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000133737
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer12/24/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;